Traumatic bone cyst of the mandible; regression following aspiration

Chapman P.J. and Romaniuk K. (1985) Traumatic bone cyst of the mandible; regression following aspiration. International Journal of Oral Surgery, 14 3: 290-294.

Author Chapman P.J.
Romaniuk K.
Title Traumatic bone cyst of the mandible; regression following aspiration
Journal name International Journal of Oral Surgery   Check publisher's open access policy
ISSN 0300-9785
Publication date 1985-01-01
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 14
Issue 3
Start page 290
End page 294
Total pages 5
Subject 2733 Otorhinolaryngology
2746 Surgery
3500 Dentistry
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 11 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 15:46:56 EST by System User